Acne pills and hair

Has anyone taken antibiotics for acne and had it affect your hair? For better or worse? Or no? I have these little zits on my chin and my boss (she's a NP) gave me a script for Minocyn.
CurlyCarli

Shoot for the moon and even if you miss you'll still be among the stars.
-Unknown
I have taken every acne medication ever created, the only one that caused any side effects of any sort was Accutane. I had some hair loss (just a little bit more than I would normally loose everyday) and bright red skin if I went into the sun.

I had no side effects with Minocyn though medications have different effects on different people.

All I can say is try it and see, though you do have to give it a few months and your skin may get worse before it gets better. Good luck!
Fat does not make you fat. It's actually pretty important.
Stupid board!
Fat does not make you fat. It's actually pretty important.
When I was taking Adoxa I didn't have any adverse reactions as far as hair would go.
I am a 3c reformed product junkie thanks to the economy.

I lurk a lot, I change my hair color a lot. It's currently black and bsl when wet and beyond my shoulders still when dry.

Now I will stop procrastinating and get back to what I was supposed to be doing before I got on here.

Any questions?

Trending Topics


Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -6. The time now is 10:47 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com